# SDR SWAA2015010535473

- Difficulty date: December 24, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 28,044 hours, 12,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME WINDOW POST CRACKED AT UPPER AFT CORNER OF L1 COCKPIT WINDOW CUT OUT.  REPAIRED POST IAW ACO.
